# SDR DALA2022081105474

- Difficulty date: July 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,391 hours, 39,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 REFERENCE ER/A 480635-14AD FUSELAGE / SKIN / STA 570-633 / S-14L TO S-19L / SKIN SPLICE. CORRECTIVE ACTION: REF ERA 480635-14AD. (2315474)
